# SDR DALA1119960916

- Difficulty date: March 18, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 61,600 hours, 47,713 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV WEAR WAS FOUND ON RT WING LEADING EDGE STRUCTURE LOWER SURFACE NEAR TO FUELING CONTROL PANEL HINGE AREA STA XRS=253 AND XRS 212.  RT WING LEADING EDGE LOWER SURFACE WAS REPAIRED IAW ERA 490036-14 REV A.
